Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Measure of Investment Optimal Strategy"
written by J. T. Eghwerido, E. Ekuma-Okereke, E. Ekuma-Okereke, E. Efe-Eyefia, Edwin Iguodala, T. O. Obilade,
published by Journal of Mathematical Finance, Vol.6 No.2, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top